# SDR AALA20100912DFW08

- Difficulty date: September 8, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 30,675 hours, 4,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21C EMERGENCY LIGHT MISSING CLEAR LENS.  REPLACED CLEAR LENS FOR EMERGENCY LIGHT AT 21C.  OPS CHECKS NORMAL.
